English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55176/89442 (62%)
Visitors : 10657980      Online Users : 26
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58763


    Title: On Progressive Hybrid Censored Exponential Distribution
    Authors: Lin, Chien-tai;Huang, Yen-lung
    Contributors: 淡江大學數學學系
    Keywords: Bayes risk;maximum-likelihood estimation;progressive hybrid censoring;simulated annealing optimization;variable sampling plan
    Date: 2012-05-01
    Issue Date: 2011-10-01 21:09:24 (UTC+8)
    Publisher: Taylor & Francis Ltd.
    Abstract: In this paper, we introduce a new adaptive Type-I progressive hybrid censoring scheme, which has some advantages over the progressive hybrid censoring schemes already discussed in the literature. Based on an adaptive Type-I progressively hybrid censored sample, we derive the exact distribution of the maximum-likelihood estimator (MLE) of the mean lifetime of an exponential distribution as well as confidence intervals for the failure rate using exact distribution, asymptotic distribution, and three parametric bootstrap resampling methods. Furthermore, we provide computational formula for the expected number of failures and investigate the performance of the point and interval estimation for the failure rate in this case. An alternative simple form for the distribution of the MLE under adaptive Type-II progressive hybrid censoring scheme proposed by Ng et al. [Statistical analysis of exponential lifetimes under an adaptive Type-II progressive censoring scheme, Naval Res. Logist. 56 (2009), pp. 687–698] is obtained. Finally, from the exact distribution of the MLE, we establish the explicit expression for the Bayes risk of a sampling plan under adaptive Type-II progressive hybrid censoring scheme when a general loss function is used, and present some optimal Bayes solutions under four different progressive hybrid censoring schemes to illustrate the effectiveness of the proposed method.
    Relation: Journal of Statistical Computation and Simulation 82(5), pp.689-709
    DOI: 10.1080/00949655.2010.550581
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML172View/Open
    index.html0KbHTML2View/Open
    On Progressive Hybrid Censored Exponential Distribution.pdf441KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback